Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On Harnack inequality for α-stable Ornstein–Uhlenbeck processes

Abstract :

We consider the α-stable Ornstein–Uhlenbeck process in {\mathbb{R}}^d with the generator TeXL = \Delta^{\alpha/2} - \lambda x \cdot\nabla_x . We show that if 2 > α ≥ 1 or α < 1 = d the Harnack inequality holds. For α < 1 < d we construct a counterexample that shows that the Harnack inequality does not hold.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03040241
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 4 décembre 2020 - 11:25:44
Dernière modification le : samedi 5 décembre 2020 - 03:20:55

Lien texte intégral

Identifiants

Collections

Citation

Tomasz Jakubowski. On Harnack inequality for α-stable Ornstein–Uhlenbeck processes. Mathematische Zeitschrift, Springer, 2008, 258 (3), pp.609 - 628. ⟨10.1007/s00209-007-0188-2⟩. ⟨hal-03040241⟩

Partager

Métriques

Consultations de la notice

5